# SDR REXA2021112901025

- Difficulty date: November 3, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 10061
- Aircraft time: 42,019 hours, 32,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316341
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280 TO F.S. 295 STGR 26L IS CORRODED - REMOVED AND REPLACED STR 26L BETWEEN FS 280 AND FS 333 IAW CRJ 700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 LOCATED AND DRILLED NEW SERVICEABLE STR 26L P/N SH670-31634-1S BETWEEN FS 280 AND FS 333 IAW CRJ 700 SRM 51-40-11-001-001-A01 INSTALLED NEW SERVICEABLE STRINGER 26L BETWEEN FS 280 AND FS 333 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
